MathSciNet Relay Station
MathSciNet bibliographic data
MR2541955 (2010f:62100) 62G07 (62L12)
Maĭboroda, R.; Sugakova, O. Adaptive estimating equations for the mean from observations with an admixture. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 80 (2009), 91--99; translation in Theory Probab. Math. Statist. No. 80 (2010), 101–110
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement